# SDR SIMA20210304001

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 12,820 hours, 8,527 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH STEERING FAIL MESSAGE ON EICAS EVERY TIME GEAR EXTENDED. NOSEWHEEL STEERING DID INDEED FAIL. ONLY POSSIBLE DIRECTIONAL CONTROL ON GROUND WITH DIFFERENTIAL THRUST & DIFFERENTIAL BRAKING.DECLARED EMERGENCY.-C/A-RAR NOSEWHEEL STEERING MANIFOLD IAW ERJ 175 AMM 32-52-01. PERFORMED TAXI CHECK IAW GHC. OPC AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
